I have. been having terrible nightmares.over the lot few weeks . Would it be side effects of medication or the dreaded Parkinson’s
I have some very disturbing dreams too. Neurologist thought it was due to PD sleep disturbance and has prescribed half Sinemet controlled release two hours before sleep. My sleep pattern has improved . Still get the dreams but not as much. Hope this helps.
I used to have nightmares every night it was so bad I used to dread going to bed. From the first day I was prescribed madopar the nightmares stopped. I put my nightmares down to PD not medication but as you probably know there is no two patients alike
Hope you find a solution
Unfortunately, sleep and night-time problems including nightmares are common in Parkinson’s. We have a lot of information which you may find helpful here - https://www.parkinsons.org.uk/information-and-support/sleep. I’d also recommend that you speak to your GP or Parkinson’s nurse about this so they can look into your medication - feel free to give our helpline a call for more support on this. Do give us a call on 0808 800 0303 from Monday-Friday: 9am-7pm, Saturday: 10am-2pm.
Thank you all for your replies. It has been a great help. I know I am not alone . I Will bare n mind all of your suggestions please forgive my spelling